- -

Invertibility in rings of the commutator ab-ba, where aba=a and bab=b

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Invertibility in rings of the commutator ab-ba, where aba=a and bab=b

Show full item record

Benítez López, J.; Liu, X.; Rakocevic, V. (2012). Invertibility in rings of the commutator ab-ba, where aba=a and bab=b. Linear and Multilinear Algebra. 60(4):449-463. doi:10.1080/03081087.2011.605064

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52703

Files in this item

Item Metadata

Title: Invertibility in rings of the commutator ab-ba, where aba=a and bab=b
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Let R be a ring and a, b is an element of R satisfy aba = a and bab = b. We characterize when ab - ba is invertible. This study is specialized when R has an involution and when b is the Moore-Penrose inverse of a.
Subjects: Ring , Involution , Generalized inverses
Copyrigths: Cerrado
Source:
Linear and Multilinear Algebra. (issn: 0308-1087 )
DOI: 10.1080/03081087.2011.605064
Publisher:
Taylor & Francis
Publisher version: http://dx.doi.org/10.1080/03081087.2011.605064
Thanks:
We would like to thank the referee for his/her careful reading. The first author is supported by Spanish Project MTM2010-18539, the second author is supported by the National Natural Science Foundation of China (11601005) ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record